# SDR ASOA2014021109957

- Difficulty date: January 24, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 26,298 hours, 24,303 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BOOST PUMP CUTOUT HAS MULTIPLE INDICATIONS ALL AROUND THE VERTICAL & HORIZONTAL LANDING 50 PERCENT FSH FAILED NDT.   BLENDED CORROSION ON RT HORIZONTAL AND VERTICAL BOOST PUMP LANDINGS IAW SRM 51-22-06.  RECEIVED AND COMPLIED WITH EA 20-2014-016.
